# SDR UIEA200400004

- Difficulty date: January 11, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N536MC
- Make and model: Boeing 747228F
- Aircraft serial: 21576
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Broken
- Location: Rn 2 Bleed Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

LEFT WING OVERHEATED TWICE ON CLIMB-OUT AND THEN IN CRUISE.  COMPLETED CHECKLIST TO ISOLATE LEFT WING WITH ONLY NR 2 ENGINE PYLON VALVES OFF, AND ISOLATION VALVE OPEN.  FOLLOWING CLIMB FL320 TO FL350 WITH NR 1 AND NR 2 ENGINES BLEED VALVES CLOSED AND LEFT AND RIGHT ISOLATION VALVES OPEN WITH BOTH AIRCRAFT PACKS VALVES OPEN, LEFT WING OVERHEAT REOCCURRED.  AS PER CHECKLIST COMPLETELY ISOLATED LEFT BLEED MANIFOLD FOR REMAINDER OF FLIGHT.  FOUND NR 2 PYLON BLEED AIR VALVE AFT CLAMP BROKEN, BLEED AIR LEAKING.  REMOVED AND REPLACED CLAMP IAW MM 36-11-04.  LEAK CHECK GOOD.  NO OVERHEAT INDICATION NOTED AND NO OVERHEAT DAMAGE NOTED.  OVERHEAT TESTED IAW MM 36-22-01, OPERATION CHECK GOOD.  (M)
